# SDR AWXA200200341

- Difficulty date: April 14, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 39,002 hours, 22,746 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Rectifier
- Part number: 08020325
- Part serial: 4427
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B, G
- Precautionary procedure: A

## Discrepancy

DURING CRUISE NR 2 AFT FUEL PUMP LOW PRESSURE LIGHT AND FIRST OFFICERS PITOT STATIC 1 AUX P/S ILLUMINATED .  NR 2 TRANSFORMER RECTIFIER CIRCUIT BREAKER POPPED FOLLOWED BY A STRONG ELECTRICAL BURNING SMELL.  AN EMERGENCY WAS DECLARED AND AIRCRAFT DIVERTED TO ABQ.  DURING FINAL APPROACH AFTER DISCONNECTING AUTOPILOT; THE ELECTRICAL STABILIZER TRIM FAILED, AND STANDBY ALTIMETER, AIR SPEED INDICATOR & VIBRATION CIRCUIT BREAKERS POPPED.  MX TROUBLESHOT, FOUND A BURNED SPOT WITH BURNT ELECTRICAL ODOR ON NR 2 TRANSFORMER RECTIFIER.  REPLACED NR 2 TRANSFORMER RECTIFIER.  OPERATIONAL CHECKS PERFORMED ON STANDBY ALTIMETER, FUEL PUMP, HORIZONTAL STABILIZER TRIM CONTROL SYSTEM AND PITOT STATIC.  ALL CHECKS GOOD.
